# SDR IPXA10158246

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279732
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL DAMAGED.  FABRICATED NEW FLOOR PANEL AS IAW A300-5320-16407-D.
